# SDR SWAA2023100507012

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 64,175 hours, 38,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT KNEE LEVEL RIGHT SIDE OVER WING EXIT MISSING<[01] REPLACED LOWER R/H MID CABIN EMERGENCY EXIT LIGHT LENS PER SIP
